RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1572–1578 (Mi zvmmf6644)  

Scientific communications

Problems of linear dynamic programming with lag

Yu. E. Malashenko

Moscow

Full text: PDF file (678 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 254–264

Bibliographic databases:

UDC: 519.3:62-50
MSC: Primary 49L99; Secondary 90C05
Received: 10.01.1972
Revised: 14.04.1972

Citation: Yu. E. Malashenko, “Problems of linear dynamic programming with lag”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1572–1578; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 254–264

Citation in format AMSBIB
\Bibitem{Mal72}
\by Yu.~E.~Malashenko
\paper Problems of linear dynamic programming with lag
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1572--1578
\mathnet{http://mi.mathnet.ru/zvmmf6644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0319562}
\zmath{https://zbmath.org/?q=an:0266.49019}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 254--264
\crossref{https://doi.org/10.1016/0041-5553(72)90154-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6644
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1572

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020